# SDR DALA1253250685

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 60,757 hours, 24,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED EXIT EMERGENCY LIGHT OUT AT L2 DOOR.  RELAMPED AND REMOVED LIGHT  ASSY AT L-2 DOOR AND FOUND A LOOSE WIRE, RESECURED, REF AMM33-51 CKS GOOD.
